# SDR DL757000985

- Difficulty date: May 19, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N613DL
- Make and model: Boeing 757232
- Aircraft serial: 22820
- Aircraft time: 48,069 hours, 25,622 cycles
- Engine: Pwa PW2037
- Engine time: 33,381 hours, 16,502 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: PW2037RTC
- Part serial: 716543
- Condition: Failed
- Location: Nr 2 Engine Oil
- Part time: 33,381 hours, 16,502 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

A/C 613 - FLT 1856 (DFW-TPA):  MEM OPS CALLED TO LET US KNOWA/C DIVERTING TO THEIR STATION WITH ENGINE SHUTDOWN AND WILL BE ON GROUND IN 10 MINUTES.  CREW CALLED 20 MINUTES LATER, NR 2 ENGINE OIL QTY WENT TO ZERO AND PRESSURE STARTED HEADING DOWN SO CREW WENT TO IDLE, NO HELP.  OIL PRESSURE HIT RED AND CREW SHUTDOWN ENGINE.  ENGINE WINDMILLED JUST UNDER  15 MINUTES.  REPLACED ENGINE.
